Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS Goodland, KS

June 27, 2011Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 27, 2011, 2:30 AM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 2:30 AM CDT (07:30 UTC)
Expired
Jun 27, 2011, 3:15 AM CDT
In force
45 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cheyenne County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 7.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5331 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WUUS53 KGLD 270730
SVRGLD
KSC023-153-270815-
/O.NEW.KGLD.SV.W.0141.110627T0730Z-110627T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
230 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHEYENNE COUNTY IN NORTHWEST KANSAS...
  NORTHERN RAWLINS COUNTY IN NORTHWEST KANSAS...

* UNTIL 315 AM CDT

* AT 228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WHEELER TO MCDONALD...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCDONALD...BEARDSLEY AND BLAKEMAN.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 19 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3992 10128 3973 10089 3966 10151 3971 10171
      3981 10169
TIME...MOT...LOC 0730Z 254DEG 25KT 3976 10165 3973 10138
WIND...HAIL 60MPH 1.25IN
$$

ROBINSON
2 follow-up statements
832 
WWUS53 KGLD 270752
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
152 AM MDT MON JUN 27 2011

KSC023-153-270815-
/O.CON.KGLD.SV.W.0141.000000T0000Z-110627T0815Z/
RAWLINS KS-CHEYENNE KS-
252 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHEYENNE AND NORTHERN RAWLINS COUNTIES UNTIL 315 AM CDT...

AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF BIRD CITY TO
BEARDSLEY...AND WAS MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 19 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3992 10128 3973 10089 3966 10151 3971 10171
      3981 10169
TIME...MOT...LOC 0753Z 266DEG 21KT 3970 10145 3978 10123
WIND...HAIL 60MPH 1.25IN
$$

ROBINSON
495 
WWUS53 KGLD 270805
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
205 AM MDT MON JUN 27 2011

KSC023-270815-
/O.CAN.KGLD.SV.W.0141.000000T0000Z-110627T0815Z/
CHEYENNE KS-
305 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEYENNE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3973 10089 3967 10141 3971 10141 3986 10117
TIME...MOT...LOC 0805Z 266DEG 21KT 3961 10139 3978 10108
$$

KSC153-270815-
/O.CON.KGLD.SV.W.0141.000000T0000Z-110627T0815Z/
RAWLINS KS-
305 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RAWLINS COUNTY UNTIL 315 AM CDT...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF BIRD CITY
TO BLAKEMAN...AND WAS MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL RAWLINS COUNTY.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 41 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3973 10089 3967 10141 3971 10141 3986 10117
TIME...MOT...LOC 0805Z 266DEG 21KT 3961 10139 3978 10108
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:00 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 27, 12:00 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1100 PM MDT SUN JUN 26 2011

.UPDATE...
830 PM MDT SUN JUN 26 2011

POSSIBLY OUTFLOW ENHANCED COLD FRONT JUST ABOUT IN FAR NORTHEAST
COLORADO WITH A SOUTHEAST MOVEMENT OF 30-35 KTS. THIS WOULD BRING IT
INTO THE FAR NORTHWEST CORNER OF THE AREA BY 0330-0400Z...SIMILAR TO
THE LATEST RUC WIND FORECAST. A BRIEF PERIOD OF WIND GUSTS TO 35 MPH
POSSIBLE. THE FRONT WILL CONTINUE MOVING SOUTH OVERNIGHT WITH GUSTY
NORTH TO NORTHWEST WINDS BEHIND IT.

HAVE ADJUSTED ALL PARAMETERS TONIGHT THROUGH MONDAY. RICH LOW LEVEL
MOISTURE CONTINUES TO INCREASE ON EAST/NORTHEAST WINDS. STRATUS
EXPECTED TO DEVELOP BY MIDNIGHT AND CONTINUE THROUGH EARLY MORNING.
HAVE UPPED CLOUD GRIDS AND TEMP/DEWPOINT GRIDS ACCORDINGLY.

AS FOR PRECIPITATION CHANCES...COMBINATION OF INSTABILITY/PROXIMITY
TO LEFT FRONT QUAD OF UPPER JET AND BETTER MOISTURE DRIVING
THUNDERSTORMS TO OUR NORTH. A WEAKER JET SHOULD MOVE IN TO SOUTHWEST
KANSAS BY MIDNIGHT FAVORING AREAS NORTH OF THE INTERSTATE FOR
PRECIPITATION CHANCES WHICH WILL ALSO BE NEAR THE FRONTAL BOUNDARY.
ADJUSTED POPS UP JUST A BIT IN THESE AREAS. SEVERE STORMS POSSIBLE.

FOR MONDAY REMOVED DAYTIME PRECIPITATION CHANCES GIVEN DOWNWARD
MOTION AND LACK OF MOISTURE/INSTABILITY. IT WILL BE BREEZY TO WINDY
FROM THE NORTH/NORTHWEST.

007

&&

.SHORT TERM (TONIGHT-TUESDAY)...
233 PM MDT SUN JUN 26 2011

CURRENT VISIBLE SATELLITE SHOWS CLEAR SKIES OVER MOST OF THE
SOUTHERN CONUS DUE TO A HIGH PRESSURE OVERHEAD.  FURTHER NORTH IN
NORTHERN NEBRASKA THUNDERSTORMS WERE MOVING SOUTHEAST AHEAD OF AN
UPPER LEVEL SHORT WAVE TROUGH OVER WYOMING AND WESTERN NEBRASKA.

TONIGHT A COLD FRONT AND ASSOCIATED UPPER LEVEL SHORT WAVE TROUGH
WILL MOVE THROUGH THE CWA DURING THE EVENING AND OVERNIGHT HOURS.
BEHIND THE FRONT THE ENVIRONMENT WILL BECOME MORE MOIST.  THE BEST
LIFTING LOOKS TO BE ALONG AND JUST BEHIND THE FRONT.  MUCAPE VALUES
ARE IN EXCESS OF 5000J/KG AHEAD OF THE FRONT.  HOWEVER WARM 700MB
TEMPERATURES WILL CREATE STRONG INHIBITION AS THE FRONT MOVES
THROUGH.  THE 700MB TEMPERATURES COOL BEHIND THE FRONT BUT BY THIS
TIME THE BEST LIFTING IS ALREADY PAST.  THE BIG QUESTION OVERNIGHT
WILL BE IF THE FRONT AND 700MB SHORT WAVE TROUGH WILL BE ABLE TO
OVERCOME THE INHIBITION AS THE FRONT MOVES THROUGH AND WILL THERE BE
ENOUGH LIFTING BEHIND THE FRONT FOR THE SHORT WAVE TROUGH TO TAKE
ADVANTAGE OF THE MOIST ENVIRONMENT AND CAPE AVAILABLE.  ANOTHER
CONCERN IS THE DEPTH OF THE MOISTURE.  CURRENT POINT SOUNDINGS SHOW
THE ENVIRONMENT SATURATED UP TO AROUND 700MB BEHIND THE FRONT BUT
LITTLE CHANGE IN REGARD TO THE MOISTURE ABOVE THAT LEVEL. IF
THERE IS NOT MUCH LIFTING BEHIND THE FRONT THAT TAPS INTO THIS
MOISTURE OR IF THE MOISTURE IS NOT AS DEEP AS FORECAST...STORMS
WILL LIKELY BE CONFINED TO FORMING ALONG THE FRONT. HOWEVER IF
STORMS ARE ABLE TO FORM BEHIND THE FRONT THEY WILL LIKELY BE
ELEVATED...WHICH WOULD CAUSE THE INHIBITION TO HAVE LESS OF AN
EFFECT ON THE STORMS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN
THREAT WITH THE STRONGER STORMS. HOWEVER A TORNADO CANNOT BE RULED
OUT AS THE FRONT MOVES THROUGH.

MONDAY HAVE SLIGHT CHANCES FOR THE FAR EASTERN CWA DURING THE
MORNING IN CASE SOME CONVECTION LINGERS BEHIND THE EXITING SHORT
WAVE TROUGH.  THE MORNING HOURS WILL BE WINDY AS THE TIGHT PRESSURE
GRADIENT FROM THE COLD FRONT REMAINS OVER THE AREA.  THE WIND SHOULD
BE BELOW ADVISORY CRITERIA.  THE WINDS WILL SLACKEN DURING THE
AFTERNOON. DURING THE LATE AFTERNOON HAVE SLIGHT CHANCES OVER
EASTERN COLORADO AS THE CAPE AND MOISTURE PROFILE IMPROVE AHEAD OF
THE NEXT SHORT WAVE TROUGH. DURING THE EVENING AND OVERNIGHT HOURS
A SHORTWAVE TROUGH WILL MOVE INTO THE CWA. MODELS HAVE THE BEST
LIFTING AND MOISTURE ROUGHLY ALONG AND SOUTH OF I-70. AS THE
TROUGH MOVES THROUGH CHANCES WILL MOVE EAST OVERNIGHT.
TEMPERATURES WILL BE NEAR TO BELOW NORMAL THANKS TO THE COLD
FRONT FROM SUNDAY NIGHT.

TUESDAY HAVE SLIGHT CHANCES ACROSS THE SOUTHEAST HALF OF THE CWA AS
THERE IS STILL ADEQUATE MOISTURE AND SOME INSTABILITY IN PLACE
DURING THE MORNING.  ALSO A MINOR SHORT WAVE TROUGH MOVING THROUGH
MAY BE ENOUGH TO SUSTAIN THE CONVECTION FROM THE PREVIOUS NIGHT
THROUGH THE MORNING HOURS.  THE AFTERNOON WILL BE WINDY OVER THE
WESTERN HALF OF THE CWA AS A TIGHT PRESSURE GRADIENT SETS UP AHEAD
OF A SURFACE TROUGH MOVING OUT OF EASTERN COLORADO.  DURING THE
EVENING AND OVERNIGHT HOURS ANOTHER UPPER LEVEL SHORT WAVE TROUGH
MOVES OVER THE CWA. POINT SOUNDINGS SHOW SOME MOISTURE TO WORK
WITH...HOWEVER THERE MAY NOT BE ENOUGH WHERE THE BEST LIFT IS
LOCATED. DURING THE EVENING A SURFACE TROUGH MOVES OUT OF EASTERN
COLORADO...BRINGING DRY AIR WITH IT. THIS MAY HELP SERVE AS A
FOCUS FOR CONVECTION. TEMPERATURES WILL BE NEAR TO ABOVE NORMAL.

.LONG TERM (WEDNESDAY-SUNDAY)...
233 PM MDT SUN JUN 26 2011

MODELS HAVE PUSHED THE UPPER LEVEL HIGH PRESSURE OVER THE SOUTHERN
CONUS FARTHER NORTH DURING THIS PERIOD.  AS A RESULT THE SHORT WAVE
TROUGH THAT WILL MOVE THROUGH THE CWA THURSDAY NIGHT MAY NOT BE AS
STRONG AS PREVIOUSLY THOUGHT.  MODEL SOUNDINGS SHOW A DRY
ENVIRONMENT IN PLACE...BUT HAVE KEPT CHANCES MENTIONED AS LIFTING
FROM THE UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WITH HELP FROM
THE 850MB JET MAY PRODUCE A THUNDERSTORM OR TWO.  OTHERWISE THERE
MAY BE A POSSIBILITY FOR THUNDERSTORMS FRIDAY NIGHT ALONG THE
FRONT.  HOWEVER MODELS ARE STILL HAVING TROUBLE DECIDING WHERE THE
FRONT WILL BE...WHETHER IT WILL REMAIN SOUTH OF THE CWA OR RETREAT
TO THE NORTHERN CWA.  WITH THIS IN MIND WILL KEEP CHANCES OUT FOR
NOW.  TEMPERATURES WILL BE ABOVE NORMAL...WITH HIGHS NEAR TO ABOVE
100 DEGREES.

JTL
&&

.AVIATION...
1100 PM MDT SUN JUN 26 2011

FOR THE 06Z TAFS...THUNDERSTORMS ARE POSSIBLE TONIGHT...WITH BETTER
CHANCES AT KMCK THAN KGLD THROUGH 09Z OR SO. HAVE INCLUDED CB AT
KMCK...AS CAP HAS BEEN DECREASING NEAR THE TERMINAL BUT IS STILL
PRESENT. A FRONT WILL PASS THROUGH THE TERMINALS AFTER 06Z
TONIGHT...CAUSING WINDS TO SHIFT TO NORTHERLY AND BECOME GUSTY. IFR
CEILINGS ARE ALSO EXPECTED BEHIND THE FRONT. MODELS SUGGEST THAT
VISIBILITIES WILL DECREASE AS CEILINGS LOWER...BUT ANY FOG WOULD
NEED TO BE ADVECTION FOG DUE TO THE GUSTY WINDS. DEW POINTS SHOULD
BE DECREASING AS AIR MOVES IN FROM THE NORTH...THOUGH THERE MAY BE A
BRIEF PERIOD FOR REDUCED VIS BEFORE DEW POINTS BEGIN DECREASING. IFR
CEILINGS WILL SCATTER AS THE FRONT MOVES FURTHER AWAY AND MIXING
INCREASES DURING THE DAYTIME. WINDS WILL ALSO DECREASE AS THE FRONT
MOVES AWAY.

CJS/007
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 26, 7:45 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT SUN JUN 26 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
249 PM MDT SUN JUN 26 2011 /349 PM CDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS AROUND OR
SHORTLY AFTER MIDNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. THE
BEST CHANCE FOR SEVERE THUNDERSTORMS WILL GENERALLY ALONG AND NORTH
OF INTERSTATE 70. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH TUESDAY
NIGHT...AND AGAIN THURSDAY AND THURSDAY NIGHT. THEY WILL BE MOST
NUMEROUS IN THE EVENING HOURS. WHILE NO WIDESPREAD SEVERE WEATHER
EPISODES ARE EXPECTED...AN ISOLATED STRONG STORM OR TWO CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT.

007

In the hours before

Special weather statement, Jun 27, 1:39 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1239 AM MDT MON JUN 27 2011

NEZ080-270715-
HITCHCOCK-
139 AM CDT MON JUN 27 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF STRATTON NE...MOVING EAST AT 30
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4020 10076 4000 10076 4001 10131 4009 10131
TIME...MOT...LOC 0639Z 258DEG 28KT 4002 10117

THEDE
Local storm report, Jun 27, 1:48 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1248 AM MDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     HAIL             10 ESE BENKELMAN        39.98N 101.37W
06/27/2011  E1.50 INCH       RAWLINS            KS   PUBLIC

&&

50

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins65 min
Jun 27, 2:34 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins41 min
Jun 27, 3:04 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins41 min
Jun 27, 3:08 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins21 min
Jun 27, 3:40 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas38 min
Jun 27, 4:13 AM CDTWind AdvisoryGLDGove, Graham, Logan, Sheridan, Wichita5 hr
Jun 27, 4:23 AM CDTSpecial Weather StatementGLDDecatur22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.